0

votes

Allergic Red Spots On Skin After Using B Vitamins That Persists Without Using Anymore Niacin

Commented on December 07, 2013
Created November 10, 2013 at 10:24 AM

My mother a few weeks ago developed red spots on her skin and doctors said it's an allergy but she still doesn't know what allergy it is and the spots are still persisting. I gave her 1 liquid b-complex vitamin, 1 b-complex tablet, 1 panthothenic acid tablet, 1 niacin tablet, 1 high dose ubiquinol capsule, 1 natural e vitamin capsule with soy oil after a meal with a big amount of walnuts and hazelnuts I guess that day. She ate and took all of that before many times and I suspect the problem may be niacin and she suspects the problem may be nuts, I didn't give her any more niacin since that day. She doesn't wanna change her diet in which she is free to eat anything, she can only be persuaded for small changes with my power and nerve to persuade... Stress / anxiety may also be a problem for her. She has cholesterol levels below hypercholesterolemia levels and I persuaded her to stop using statins, she's using policosanol mixed in cinnamon(cinnamomum verum).

@Dragonfly

@Kamal

@CDone

@Stephen-Aegis

@Eva

@Ambimorph

@greymouser

@sherpamelissa

@raydawg

@Stabby

@none

@foreveryoung

@ben61820

@Beth-WeightMaven

@being

@gilliebean

@VB

@Firestorm

@Simibee

47cbd166d262925037bc6f9a9265eb20

(55)

on December 07, 2013
at 01:35 PM

Her spots were disappearing, I've given her a 4.5 mg niacin containing B-complex and nothing happened and the spots kept on disappearing. Now her skin is normal.

Cf08ad26759fdd206a2c9f9385080a57

(995)

on November 11, 2013
at 07:14 AM

I find the flush to be a pretty uncomfortable sensation. I get a flush at 50mg and up. The itching is part of the magic. (It's a feature, not a bug.) It's helpful for cholesterol if you take a ton of it, but surely there are better ways. The non-flush won't make you flush/itch, but it's semi-useless.

If taken on an empty stomach, the flush really gets ya. (I've read reports of more than a few people freaking out.) It's best taken with a meal.

47cbd166d262925037bc6f9a9265eb20

(55)

on November 11, 2013
at 07:06 AM

Flush, and it gave her itching before a few times. She used to eat anything she ate then before without problems. She was taking all those things and fish oil before only when she ate a big enough meal with fat and I was with her and remembered to give her them, something around 1-6 times biweekly. Niacin is helpful in making cholesterol numbers more normal, I'm not sure if it raised HDL or lowered LDL or triglycerides or total cholesterol.

  • 47cbd166d262925037bc6f9a9265eb20

    asked by

    (55)
  • Views
    2.8K
  • Last Activity
    1685D AGO
Frontpage book

Get FREE instant access to our Paleo For Beginners Guide & 15 FREE Recipes!

1 Answers

0
Cf08ad26759fdd206a2c9f9385080a57

(995)

on November 10, 2013
at 11:12 PM

What kind of niacin (flush or non-flush)? B3 is a vitamin, without it you develop pellagra. Much more likely a nut allergy, the coq10, or something else in the supplements.

My vote is the high dose coenzyme-Q10.

That sounds like a ton of B vitamins, btw. (B-complex liquid + B-complex tablet + B3 + B5). Usually you pick a complex or individual b's, but not two complexes stacked with individual b's. Often, just a half a b-100 (b-50).

47cbd166d262925037bc6f9a9265eb20

(55)

on November 11, 2013
at 07:06 AM

Flush, and it gave her itching before a few times. She used to eat anything she ate then before without problems. She was taking all those things and fish oil before only when she ate a big enough meal with fat and I was with her and remembered to give her them, something around 1-6 times biweekly. Niacin is helpful in making cholesterol numbers more normal, I'm not sure if it raised HDL or lowered LDL or triglycerides or total cholesterol.

Answer Question


Get FREE instant access to our
Paleo For Beginners Guide & 15 FREE Recipes!